# SDR SWIA202163228

- Difficulty date: September 24, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE & REINSTALL RH AILERON TO FOM PER AMM.  USE NEW BOLTS WHEN REINSTALLING AILERON. C/W TASK CARD 27-900-1001-SKY   (C CHECK RO 12-19-21)   .. REMOVED AND REINSTALLED THE RH AILERON WITH NEW ATTACHING HARDWARE REF. CRJ700 AMM 27-15-01-000-801-A01, AND 27-15-01-400-801-A01. OPS CHECKED GOOD. / COMPLIED WITH TASK CARD 27-900-1001-SKY
